# SDR P2EA00374

- Difficulty date: November 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE CABIN FLOOR BEAM UPPER FLANGE AT BS 294.5 BETWEEN RBL 12 AND RBL 45 WL 208.5 WITH CORROSION OUT OF LIMITS.  L = 40.00 INCHES.  W = 2.00 INCHES.  D = 0.074 INCH.  REPAIRED THE CABIN FLOOR BEAM UPPER FLANGE AT BS 294.5 BETWEEN RBL 12 AND RBL 45 WL 208.5 IAW BOEING SRM 53-10-9 FIG 5.  (X)
